# SDR SWAA2025100922897

- Difficulty date: October 9, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N8638A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36911
- Aircraft time: 37,955 hours, 18,476 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Condition: Unlocked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 14F SEATBACK RECLINES. SEAT IS IN EMERGENCY EXIT ROW AND SHOULD BE RECLINE RESTRICTED.   RESTRICTED SEAT BACK HYDROLOC RECLINE AT 14F IAW AMM 25-22-00.
